# SDR IPXA2020122263687

- Difficulty date: December 22, 2020
- Submitted: December 23, 2020
- Operation: Air carrier
- Aircraft: N139UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0822
- Aircraft time: 21,566 hours, 13,738 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: N/A DIRTY OILY SMELL COMING FROM PACK 2, REF TSM 21-20-00.   VERIFIED SMELL DISAPATED AFTER PLA CHANGE, OPERATED PACKS 21-51-00, OK TO CONTINUE.
